{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,15]],"date-time":"2025-11-15T10:23:25Z","timestamp":1763202205424,"version":"3.44.0"},"reference-count":7,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2019,1,1]],"date-time":"2019-01-01T00:00:00Z","timestamp":1546300800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,1,1]],"date-time":"2019-01-01T00:00:00Z","timestamp":1546300800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","jenonline.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of Emergency Nursing"],"published-print":{"date-parts":[[2019,1]]},"DOI":"10.1016\/j.jen.2018.11.003","type":"journal-article","created":{"date-parts":[[2019,1,4]],"date-time":"2019-01-04T21:16:09Z","timestamp":1546636569000},"page":"98-100","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":6,"title":["Valproic Acid Poisoning"],"prefix":"10.1016","volume":"45","author":[{"given":"Serkalem","family":"Mekonnen","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"10","key":"10.1016\/j.jen.2018.11.003_bib1","doi-asserted-by":"crossref","first-page":"924","DOI":"10.1080\/15563650.2016.1245421","article-title":"2015 Annual report of the American Association of Poison Control Centers\u2019 National Poison Data System (NPDS): 33rd annual report","volume":"54","author":"James","year":"2016","journal-title":"Clin Toxicol"},{"key":"10.1016\/j.jen.2018.11.003_bib2","series-title":"Goldfrank\u2019s Toxicologic Emergencies","first-page":"651","article-title":"Antiepileptics","author":"Doyon","year":"2015"},{"key":"10.1016\/j.jen.2018.11.003_bib3","doi-asserted-by":"crossref","first-page":"376","DOI":"10.1097\/01.jcp.0000168485.76397.5c","article-title":"Acute valproate poisoning: pharmacokinetics, alteration in fatty acid metabolism and changes during therapy","volume":"25","author":"Eyer","year":"2005","journal-title":"J Clin Psychopharmacol"},{"key":"10.1016\/j.jen.2018.11.003_bib4","doi-asserted-by":"crossref","unstructured":"Chateauvieux S, Morceau F, Dicato M, Diederich M. Molecular and therapeutic potential and toxicity of valproic acid [published online ahead of print July 29, 2010. J Biomed Biotechnol. https:\/\/doi.org\/10.1155\/2010\/479364.","DOI":"10.1155\/2010\/479364"},{"issue":"7","key":"10.1016\/j.jen.2018.11.003_bib5","first-page":"755","article-title":"Multicenter case series of valproic acid ingestion: serum concentrations and toxicity","volume":"38","author":"Spiller","year":"2000","journal-title":"Clin Toxicol"},{"key":"10.1016\/j.jen.2018.11.003_bib6","doi-asserted-by":"crossref","first-page":"1287","DOI":"10.1345\/aph.1P135","article-title":"L-carnitine for acute valproic acid overdose: a systematic review of published cases","volume":"44","author":"Perrott","year":"2010","journal-title":"Ann Pharmacother"},{"key":"10.1016\/j.jen.2018.11.003_bib7","doi-asserted-by":"crossref","first-page":"1483","DOI":"10.1093\/ndt\/16.7.1483","article-title":"Valproic acid overdose and haemodialysis","volume":"26","author":"Hicks","year":"2001","journal-title":"Nephrol Dial Transplant"}],"container-title":["Journal of Emergency Nursing"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0099176718305877?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0099176718305877?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,9,25]],"date-time":"2025-09-25T19:38:13Z","timestamp":1758829093000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0099176718305877"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,1]]},"references-count":7,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2019,1]]}},"alternative-id":["S0099176718305877"],"URL":"https:\/\/doi.org\/10.1016\/j.jen.2018.11.003","relation":{},"ISSN":["0099-1767"],"issn-type":[{"type":"print","value":"0099-1767"}],"subject":[],"published":{"date-parts":[[2019,1]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Valproic Acid Poisoning","name":"articletitle","label":"Article Title"},{"value":"Journal of Emergency Nursing","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jen.2018.11.003","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"?\u00a9?2018 Emergency Nurses Association. Published by Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}